# SDR DALA2025010900189

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,854 hours, 24,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EMERGENCY LIGHTS NOT WORKING AT ROWS 14-20, 41-45 & DOOR 4R. CORRECTIVE ACTION: R/R EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK PER B757 AMM 33- 51. ALL ROWS AND DOORS EMERGENCY LIGHTS OPS CHK NML. (6618646)
